MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 06908349001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: a result in the 300's mg/dl and a result of either 75 mg/dl or 80 mg/dl.The customer could not recall the exact values.

Brand Name
ACCU-CHEK AVIVA PLUS TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12526119
Report Number3011393376-2021-02970
Device Sequence Number3990831
Product Code NBW
UDI-Device Identifier00365702438101
UDI-Public00365702438101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model Number06908349001
Device Catalogue Number06908349001
Device Lot Number499095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/24/2021
Patient Sequence Number1
Patient Age89 YR
Patient Weight64